# SDR ACE0118021

- Difficulty date: January 25, 2002
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A60A
- System (JASC): 5751 · Ailerons
- Part: Yoke
- Part number: 1185210247
- Condition: Cracked
- Location: Aileron
- Part time: 33,011 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED AILERON YOKE INSPECTION, FOUND THE RT AND LT AILERON YOKES CRACKED ON TWO SIDES (TOP AND BOTTOM) OF THE TAPER PIN HOLES, ALONG THE GRAIN OF THE METAL.  THE CAUSE OF THE FAILURES WAS NOT EVIDENT.(K)
